Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What to do for naval dislocation?

sir i am suffering from navel dislocation since last 7 years,for this i have acute gastritis ,reflux esophagatis,heart burn,nausea,gas filled loops bowel .please solve my problem .i know allophathy,homeaopathy did not believe in this .but if u have solution in ayurvadic or any yoga center in banglore.please tell me.
Mon, 14 Jul 2014
Report Abuse
General Surgeon 's  Response
Hi.
Thanks for your query.
Before going to the natural therapies like yoga and Ayurved, it is better to get a proper diagnosis that only Allopathy can provide.

I would advise:
Upper GI Endoscopy, Lower GI Endoscopy, ultrasonography of abdomen. Enteroclysis.
Also get a course of an antibiotic properly for a few days- wait and watch.
If the reports are negative , you may be having an irritable bowel syndrome, and you need a course of an antibiotic.
Then only turn to the alternative medicines.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Gastritis


What to do for naval dislocation?

Hi. Thanks for your query. Before going to the natural therapies like yoga and Ayurved, it is better to get a proper diagnosis that only Allopathy can provide. I would advise: Upper GI Endoscopy, Lower GI Endoscopy, ultrasonography of abdomen. Enteroclysis. Also get a course of an antibiotic properly for a few days- wait and watch. If the reports are negative , you may be having an irritable bowel syndrome, and you need a course of an antibiotic. Then only turn to the alternative medicines.